Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Psoriasis and Late Stage HIV diag
Feb 17, 2013

In 2010 I was dx with late stage HIV no prior knowledge or HIV period. Prior to this dx I was doing UV-B light and also an oral treatment for Plack Psoriasis. Can Psoriasis act as an early warning sign of HIV? My tcell count hit 13, in June 2010. I had lung infect CMV of the lung and once treated /blood and platelettes infusion and heavy dose of Benadrill, my psoriasis went away, but has returned aggressively over the past 2 years. It is getting worse an no one can tell me what to do. I'm worried that something else is going on in my body due to hiv that we don't know as of yet. What do you think?

Response from Dr. Henry

The course of psoriasis can be variably impacted by HIV Infection though for some can lead to flare-ups. In countries with access to newer HIV medications and in the absence of any drug resistance usually an HIV regimen can be found that works well with meds used for psoriasis. The HIV doctor and dermatologist have to work together to optimize what they can offer patients but situation even in best of circumstances can be very frustrating for all. KH



Previous
Why do I fall ill so often after starting treatment?
Next
Internal tremors - twitching

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement